Skip to main content Accessibility help

On the existence of large p-ideals

  • Winfried Just (a1) (a2), A. R. D. Mathias (a3) (a2), Karel Prikry (a4) (a2) and Petr Simon (a5) (a2)


We prove the existence of p-ideals that are nonmeagre subsets of (ω) under various set-theoretic assumptions.



Hide All
[B]Burzyk, J., An example of a noncomplete normed N-space, Bulletin of the Polish Academy of Sciences. Mathematics, vol. 35 (1987), pp. 449455.
[BD]Baumgartner, J. E. and Dordal, P., Adjoining dominating functions, this Journal, vol. 50 (1985), pp. 94101.
[DJ]Dodd, A. J. and Jensen, R. B., The covering lemma for L[U], Annals of Mathematical Logic, vol. 22 (1982), pp. 127135.
[FZ]Frankiewicz, R. and Zbierski, P., Strongly discrete subsets of ω*, Fundamenta Mathematicae, vol. 129(1988), pp. 173180.
[J]Just, W., A class of ideals over ω generalizing p-poinls, preprint, University of Warsaw, Warsaw, 1986.
[Je]Jech, T., Set theory, Academic Press, New York, 1978.
[K]Ketonen, J., On the existence of P-points in the Stone-Čech compactification of integers, Fundamenta Mathematicae, vol. 92 (1976), pp. 9194.
[K1]Klis, Cz., An example of noncomplete normed k-space, Bulletin de l'Académie Polonaise des Sciences, Série des Sciences Mathématiques, Astronomiques et Physiques, vol. 26 (1978), pp. 415420.
[M1]Mathias, A. R. D., 0* and the p-point problem, Higher set theory (Müller, G. and Scott, D., editors), Lecture Notes in Mathematics, vol. 669, Springer-Verlag, Berlin, 1977, pp. 375384.
[M2]Mathias, A. R. D., A remark on rare filters, Infinite and finite sets, Colloquia Mathematica Societatis János Bolyai, vol. 10, North-Holland, Amsterdam, 1975, Part III, pp. 10951097.
[M3]Mathias, A. R. D., On a generalization of Ramsey's theorem, Fellowship dissertation, Peterhouse, Cambridge, 1969.
[M4]Mathias, A. R. D., Happy families, Annals of Mathematical Logic, vol. 11 (1977), pp. 59111.
[P]Prikry, K., On a theorem of Mathias, handwritten notes, 1978.
[R]Rothberger, F., On some problems of Hausdorff and Sierpiński, Fundamenta Mathematicae, vol. 35 (1948), pp. 2946.
[Ru]Rudin, W., Homogeneity problems in the theory of Čech compactifications, Duke Mathematical Journal, vol. 23 (1956), pp. 409419.
[S]Sierpiński, W., Hypothèse de continu, Monografje Matematyczne, vol. 4, Z. Subwencji Funduszu Kultury Narodowej, Warsaw and Łwow, 1934.
[Sh]Shelah, S., Proper forcing, Lecture Notes in Mathematics, vol. 940, Springer-Verlag, Berlin, 1982.
[Sm]Simon, P., Private communication, 01, 1986.
[T]Talagrand, M., Compacts de fonctions mesurables et filtres non mesurables, Studia Mathematica, vol. 67 (1980), pp. 113143.
[vD]van Douwen, E. K., The integers and topology, Handbook of set-theoretic topology (Kunen, K. and Vaughan, J. E., editors), North-Holland, Amsterdam, 1984, pp. 111167.
[W]Wimmers, E., The Shelah P-point independence theorem, Israel Journal of Mathematics, vol. 43 (1982), pp. 2848.


Related content

Powered by UNSILO

On the existence of large p-ideals

  • Winfried Just (a1) (a2), A. R. D. Mathias (a3) (a2), Karel Prikry (a4) (a2) and Petr Simon (a5) (a2)


Full text views

Total number of HTML views: 0
Total number of PDF views: 0 *
Loading metrics...

Abstract views

Total abstract views: 0 *
Loading metrics...

* Views captured on Cambridge Core between <date>. This data will be updated every 24 hours.

Usage data cannot currently be displayed.